# SDR 95ZZZX2179

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8627A
- Make and model: Beech E18S
- Aircraft serial: BA283
- System (JASC): 2140 · Heating System
- Part: Resistor
- Part number: 414183957
- Condition: Open
- Location: Heater
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE OHM, 10 WATT RESISTOR IN OVERHEAT CIRCUIT FOR HEATER WAS FOUND 'OPEN'.
